Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (962 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 445–455
DOI: 10.2977/prims/1195192004

Published online: 1974-08-31

A New Class of Knots with Property P

Yoko Nakagawa[1]

(1) Kobe University, Japan

No abstract available for this article.

No keywords available for this article.

Nakagawa Yoko: A New Class of Knots with Property P. Publ. Res. Inst. Math. Sci. 10 (1974), 445-455. doi: 10.2977/prims/1195192004